What causes pain in inguinal canal and a swollen vas deferens?
I am a 19 years old boy, 160cm and 90 kg. I am on Zoloft and Respiridone for my obssession problems. Sometimes my vas deferens(mostly the right one) feels swollen and it goes away after a while and it's sometimes painless and sometimes have tenderness. on the other hand some times I get pain in my inguinal canal that makes my vas deferens to have tenderness. No pain in the testis. Is it a side effect of my drugs? Is there anything to be worried about?
Hi, From history it seems that you might be having developing inguinal hernia producing reducible swelling and discomfort. Consult your doctor and get examined as clinical examination will give exact idea of your problem. Ok and take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]